Pacific Journal of Mathematics

The endomorphisms of a Dirichlet algebra.

Bruce Lund

Article information

Source
Pacific J. Math., Volume 87, Number 2 (1980), 363-372.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779972

Mathematical Reviews number (MathSciNet)
MR592742

Zentralblatt MATH identifier
0444.46045

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Lund, Bruce. The endomorphisms of a Dirichlet algebra. Pacific J. Math. 87 (1980), no. 2, 363--372. https://projecteuclid.org/euclid.pjm/1102779972


Export citation

References

  • [1] R. G. Blumenthal, Maxmalityin function algebras, Canad. J. Math., 22 (1970), 1002-1004.
  • [2] R. G. Blumenthal, The closed ideals of some Dirichlet and hypo-Dirichlet algebras, Proc. Amer. Math. Soc, 82 (1972), 469-471.
  • [3] A. Browder and J. Wermer, A method of constructingDirichlet algebras, Proc. Amer. Math. Soc, 15 (1964), 546-552.
  • [4] H. Kamowitz, The spectra of endomorphisms of the disc algebra. Pacific J. Math., 46 (1973), 433-440.
  • [5] H. Kamowitz,The spectra of endomorphisms of algebras of analytic functions,Pacific J. Math., 6 (1976), 433-442.
  • [6] H. Kamowitz and S. Scheinberg , The spectrum of automorphismsof Banach algebras, J. Functional Analysis, 4 (1969), 268-276.
  • [7] G. M. Leibowitz, Lectures on Complex Function Algebras, Scott, Foresman andCom- pany, Glenview, 111., 1970.
  • [8] B. Lund, Functions belonging to a Dirichlet subalgebra of the disk algebra, Canad. Math. Bull., 18 (1975), 375-377.
  • [9] A. Shields, On fixed points of commutinganalyticfunctions,Proc. Amer. Math. Soc, 15 (1964), 703-706.
  • [10] L. Takacs, An increasing continuous singular function, Amer. Math. Monthly 85 (1978), 35-36.